Applied Mathematics

Vol.3 No.12A(2012), Paper ID 26048, 9 pages

DOI:10.4236/am.2012.312A291

 

Applications of Mogulskii, and Kurtz-Feng Large Deviation Results to Risk Reserve Processes with Aggregate Claims

 

Jorge Garcia, Ana Meda

 

Department of Mathematics, California State University Channel Islands, Camarillo, USA
Departamento de Matemáticas, Facultad de Ciencias, Mexico City, Mexico

 

Copyright © 2012 Jorge Garcia, Ana Meda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Garcia and A. Meda, "Applications of Mogulskii, and Kurtz-Feng Large Deviation Results to Risk Reserve Processes with Aggregate Claims," Applied Mathematics, Vol. 3 No. 12A, 2012, pp. 2109-2117. doi: 10.4236/am.2012.312A291.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.